# SDR 2002FA0000798

- Difficulty date: June 19, 2002
- Submitted: July 2, 2002
- Operation: General aviation
- Aircraft: N8106H
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8031012
- Engine: Cont TSIO360*
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 150905
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAVE FOUND 2-3 RELAYS WITHIN PAST MONTH WITH BURNED CONNECTION TO MFG.  THE MAIN BUSS CONNECTIONS OVER TIME HAVE TURNED BLACK AND HAVE ULTIMATELY FAILED.
